Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By ForMe30
Really need help !
  1. #1
    Patrick-N is offline New Member
    Join Date
    Aug 2017
    Posts
    5

    Question Really need help !

    So my friends and I are going camping tomorrow for 5 days, and I really have trouble sleeping outside of my bed/home.
    I've tried taking Lorazepam (Ativan) before to sleep (I've tried it 3 times non-consecutive without side effects), and it really worked well! But I read that it can cause addiction.
    So if I take 1mg every night for 5 days (So 4mg total), Will I have trouble to stop taking it after coming back to home?
    Thanks !


    (I don't know if I posted in the right section sorry)

  2. #2
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    191

    Default

    Hi Patrick. You shouldn't have trouble but why chance it? Have you tried taking something else like melatonin or even Benadryl? Or maybe breaking the 1mg Ativan in half to lessen the chance of feeling like >>>> when you stop taking them. Members on here are more familiar with benzo's than myself but they say it's worse than opiate withdrawal and trust me when I say that's no walk in the park. So just be careful.
    Patrick-N likes this.

  3. #3
    Patrick-N is offline New Member
    Join Date
    Aug 2017
    Posts
    5

    Default

    Hello, thanks for your reply. I tried Normocalm before and it didn't really help.And for me sleeping is very important because when I don't sleep it causes a seizure (Happened to me 3 times when I was sleep deprived) I did go to a doctor and he prescriped me ativian, but I didn't ask him if I can take it for 5 days.

  4. #4
    Patrick-N is offline New Member
    Join Date
    Aug 2017
    Posts
    5

    Default

    any other reply? I'm stressed !

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22